# SDR DALA2023100408200

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,022 hours, 29,991 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0698 DOOR 2L UNABLLE TO CLOSE FROM OUTSIDE. CORRECTIVE ACTION: PERFORMED OPEN /CLOSE FROM EXTERNAL AND INTERNAL DOOR HANDLE OF DOOR 2L PER B757 AMM 52-11 OPS CHECKS GOOD. (4713718)
